# SDR AALA20030156

- Difficulty date: January 30, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED STATION 1380 LONGERON 14R.  INSTALLED DOUBLER PER SRM 53-01, FIG 2.  (M)
